Aggregative Variational Inequalities
Peter Hubert Mathieu Mouche () and
Ferenc Szidarovszky ()
Additional contact information
Peter Hubert Mathieu Mouche: Wageningen University
Ferenc Szidarovszky: Corvinus University of Budapest
Journal of Optimization Theory and Applications, 2023, vol. 196, issue 3, No 11, 1056-1092
Abstract:
Abstract We enrich the theory of variational inequalities in the case of an aggregative structure by implementing recent results obtained by using the Selten–Szidarovszky technique. We derive existence, semi-uniqueness and uniqueness results for solutions and provide a computational method. As an application we derive very powerful practical equilibrium results for Nash equilibria of sum-aggregative games and illustrate with Cournot oligopolies.
Keywords: Variational inequality; Nonlinear complementarity problem; Selten–Szidarovszky technique; Pseudo-concavity; Sum-aggregative game; 90C33; 91A10 (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.com/10.1007/s10957-023-02164-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:196:y:2023:i:3:d:10.1007_s10957-023-02164-w
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-023-02164-w
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().